MAUDE Adverse Event Report: MEDICAL INTELLIGENCE MEDIZINTECHNIK GMBH IGUIDE SYSTEM; ACCELERATOR, LINEAR, MEDICAL

MEDICAL INTELLIGENCE MEDIZINTECHNIK GMBH IGUIDE SYSTEM; ACCELERATOR, LINEAR, MEDICAL
Model Number P10603-109 AND P10603-110
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer discovered during an in-house investigation that if the pec data dialog after a verification scan is cancelled, a re-send of pec data will lead to incorrect positioning because the 2nd pec values supersede the 1st pec values instead of being added.

Brand Name
IGUIDE SYSTEM
Common Device Name
ACCELERATOR, LINEAR, MEDICAL
Manufacturer (Section D)
MEDICAL INTELLIGENCE MEDIZINTECHNIK GMBH
robert-bosch-strasse 8
schwabmuenchen, 86830
GM  86830
MDR Report Key6633208
Report Number9710332-2017-00002
Device Sequence Number13455919
Product Code IYE
UDI-Device Identifier04056719001742
UDI-Public04056719001742
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K143485
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Service Personnel
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 06/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberP10603-109 AND P10603-110
Device Catalogue NumberP10603-109 AND P10603-110
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2017
Initial Report FDA Received Date06/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1